Compactness and convergence of set-valued measures

Volume 114 / 2009

Kenny Koffi Siggini Colloquium Mathematicum 114 (2009), 177-189 MSC: Primary 28B20; Secondary 54C60. DOI: 10.4064/cm114-2-2


We prove criteria for relative compactness in the space of set-valued measures whose values are compact convex sets in a Banach space, and we generalize to set-valued measures the famous theorem of Dieudonné on convergence of real non-negative regular measures.


  • Kenny Koffi SigginiDepartment of Mathematics
    Faculty of Sciences
    University of Lome
    P.O. Box 1515, Lome, Togo

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image